# SDR 2003UALA00630

- Difficulty date: August 16, 2003
- Submitted: September 9, 2003
- Operation: Air carrier
- Aircraft: N364UA
- Make and model: Boeing 737322
- Aircraft serial: 24533
- Aircraft time: 45,515 hours, 24,355 cycles
- Engine: Ge CFM56*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: 806002
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

MULTIPLE SYSTEM FAILURES IN FLIGHT, LOSS OF CABIN PRESSURE. PASSENGER OXYGEN MASKS DEPLOYED.  GROUND SENSING SQUAT SWITCH M990 FAILED.   REPLACED M990 AND PERFORMED OPERATIONAL CHECK OF ALL FAILED SYSTEMS. COULD NOT DUPLICATE IN GROUND OR FLIGHT MODE.
